MAUDE Adverse Event Report: Nobel Biocare AB Göteborg NobelActive TiUltra RP 4.3x13mm; Endosseous Dental Implant

Nobel Biocare AB Göteborg NobelActive TiUltra RP 4.3x13mm; Endosseous Dental Implant
Catalog Number 300253
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury

Brand Name
NobelActive TiUltra RP 4.3x13mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB Göteborg
västra hamngatan 1
göteborg 41117
SW  41117
Manufacturer (Section G)
Nobel Biocare AB Göteborg
västra hamngatan 1
göteborg 41117
SW   41117
Manufacturer Contact
gayco meel
heierkerweg 1b
venlo 5928 -RM
NL   5928 RM
+031()623202508
MDR Report Key50954006
Report Number9611993-2026-136637
Device Sequence Number18547744
Product Code DZE
UDI-Device Identifier07332747127447
UDI-Public(01)07332747127447(10)13198904(17)300826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300253
Device Lot Number13198904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale